# SDR AALA201504169003

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 13,272 hours, 4,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFT FLIGHT ATTENDANTS REPORT ELEC BURNING ODOR IN THE REAR OF THE ACFT.  NO ECAM IND OR CIRCUIT BREAKERS TRIPPED.  RETURNED TO GATE.  ACCOMPLISHED THE CABIN AIR QUALITY TROUBLESHOOTING IAW CARD 26L00021001. RAN ENGS & APU BLEED, ISOLATED PACKS.  INSPECTED CEILING ABOVE AFT GALLEY FOR ARCING & CHAFING, NO DEFECTS NOTED.  NO ELEC ODORS NOTED.  OK FOR SERVICE.
